MAUDE Adverse Event Report: RESOURCE OPTIMIZATION & INNOVATION, L. L. C. REGARD; CARDIAC CATHETERIZATION KIT

RESOURCE OPTIMIZATION & INNOVATION, L. L. C. REGARD; CARDIAC CATHETERIZATION KIT
Model Number HT0951
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Did not reach pt.Small black particle found in sterile bowl (bowl 32oz graduated) prior to use.Fda safety report id# (b)(4).

Brand Name
REGARD
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
RESOURCE OPTIMIZATION & INNOVATION, L. L. C.
st. louis MO 63141
MDR Report Key8717368
Report NumberMW5087488
Device Sequence Number1787796
Product Code OES
UDI-Device Identifier10326053113984
UDI-Public(01)10326053113984(17)200110(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2020
Device Model NumberHT0951
Device Lot Number64671B
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1